# SDR ASAA2014091109111

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 7,015 hours, 2,215 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18568
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 7,025 hours, 2,217 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATE ON RECALL AFTER ENGINE START, EXTINGUISHES ON RECALL.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER SHOWS ON BIT/PREV FLT BITE A " FLT DECK TRIM VALVE" FAULT.  REPLACED CONTROL CABIN ZONE TRIM AIR MODULATING VALVE REF AMM 21-61-21, OPS CHECKED GOOD.
